Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

I got bleeding during intercourse. I am on depo shot

k im 16 yrs old im on the depo shot me my boyfreind was having sex today i started bleeding really heavy before that iwas bleeding like spotting now im just scared wuts goin on can some1 help me plz
Asked On : Thu, 15 Jul 2010
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi,thanks for query.Bleeding during or after sex could be due to either injury or infection.It is better you visit a gynecologist and get your self properly examined.Please do not ignore this and refrain from having sex till you are treated.Let me take this opportunity to advise you please avoid unprotected sex with any body.
wishing you good health.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor